# SDR GTIA2023042437131

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N608NK
- Make and model: Airbus A320-232
- Aircraft serial: 4902
- Aircraft time: 41,452 hours, 18,847 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLED STRONG ODOR THROUGH FL180. USED ELIMINATION OF ODOR AND FUMES PROCEDURE BY SHUTTING X BLEED AND TURNING OFF PACK 1. THROUGH 13,000 FT ODOR WENT AWAY ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-REMOVED AND REPLACED #1 ENG DEOILER SEAL ASSEMBLY IN REFERENCE TO AMM 72-60-31, NO FURTHER LEAKS NOTED. PERFORMED PACK 1 DECONTAMINATION IN REFERENCE TO AMM 21-00-00. NO FURTHER SMELL COMING FROM PACK 1. REMOVED AND REPLACED PACK 1&2 RECIRCULATION FILTERS IN REFERENCE TO AMM 21-21-41. NO FURTHER DEFECTS NOTED, THIS CLEARS MDDR# 54080 MOC NOTIFIED AND PLACARDS REMOVED.
